Advanced Search
MyIDEAS: Login to save this article or follow this journal

Stationary Markovian equilibrium in overlapping generation models with stochastic nonclassical production and Markov shocks

Contents:

Author Info

  • Morand, Olivier F.
  • Reffett, Kevin L.

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VBY-4KVXHVS-2/2/6f03a0b7bb9ffb647739b545590e35a2
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Mathematical Economics.

Volume (Year): 43 (2007)
Issue (Month): 3-4 (April)
Pages: 501-522

as in new window
Handle: RePEc:eee:mateco:v:43:y:2007:i:3-4:p:501-522

Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Demange, G. & Laroque, G., 1996. "Social Security and Demographic Shocks," DELTA Working Papers, DELTA (Ecole normale supérieure) 96-04, DELTA (Ecole normale supérieure).
  2. Jess Benhabib & Roger E.A. Farmer, 1992. "Indeterminacy and Increasing Returns," UCLA Economics Working Papers, UCLA Department of Economics 646, UCLA Department of Economics.
  3. Coleman, Wilbur John, II, 1991. "Equilibrium in a Production Economy with an Income Tax," Econometrica, Econometric Society, Econometric Society, vol. 59(4), pages 1091-1104, July.
  4. Nishimura, Kazuo & Stachurski, John, 2005. "Stability of stochastic optimal growth models: a new approach," Journal of Economic Theory, Elsevier, vol. 122(1), pages 100-118, May.
  5. Stachurski John, 2003. "Stochastic Growth with Increasing Returns: Stability and Path Dependence," Studies in Nonlinear Dynamics & Econometrics, De Gruyter, vol. 7(2), pages 1-13, July.
  6. Michele Boldrin & Aldo Rustichini, 2010. "Growth and Indeterminacy in Dynamic Models with Externalities," Levine's Working Paper Archive 1382, David K. Levine.
  7. Manjira Datta & Leonard Mirman & Kevin Reffett, . "Existence and Uniqueness of Equilibrium in Distorted Dynamic Economies with Capital and Labor," Working Papers, Department of Economics, W. P. Carey School of Business, Arizona State University 2132846, Department of Economics, W. P. Carey School of Business, Arizona State University.
  8. Felix Kubler & Herakles Polemarchakis, 2004. "Stationary Markov equilibria for overlapping generations," Economic Theory, Springer, Springer, vol. 24(3), pages 623-643, October.
  9. Morand, Olivier F. & Reffett, Kevin L., 2003. "Existence and uniqueness of equilibrium in nonoptimal unbounded infinite horizon economies," Journal of Monetary Economics, Elsevier, Elsevier, vol. 50(6), pages 1351-1373, September.
  10. Hopenhayn, Hugo A & Prescott, Edward C, 1992. "Stochastic Monotonicity and Stationary Distributions for Dynamic Economies," Econometrica, Econometric Society, Econometric Society, vol. 60(6), pages 1387-406, November.
  11. Datta, Manjira & Mirman, Leonard J. & Morand, Olivier F. & Reffett, Kevin L., 2005. "Markovian equilibrium in infinite horizon economies with incomplete markets and public policy," Journal of Mathematical Economics, Elsevier, vol. 41(4-5), pages 505-544, August.
  12. Grandmont, Jean-Michel & Hildenbrand, Werner, 1974. "Stochastic processes of temporary equilibria," Journal of Mathematical Economics, Elsevier, vol. 1(3), pages 247-277, December.
  13. Romer, Paul M, 1986. "Increasing Returns and Long-run Growth," Journal of Political Economy, University of Chicago Press, University of Chicago Press, vol. 94(5), pages 1002-37, October.
  14. Carl Futia, 2010. "Invariant Distributions and the Limiting Behavior of Markovian Economic Models," Levine's Working Paper Archive 497, David K. Levine.
  15. Greenwood Jeremy & Huffman Gregory W., 1995. "On the Existence of Nonoptimal Equilibria in Dynamic Stochastic Economies," Journal of Economic Theory, Elsevier, vol. 65(2), pages 611-623, April.
  16. Roger E.A. Farmer & Jang Ting Guo, 1992. "Real Business Cycles and the Animal Spirits Hypothesis," UCLA Economics Working Papers, UCLA Department of Economics 680, UCLA Department of Economics.
  17. Wang Yong, 1993. "Stationary Equilibria in an Overlapping Generations Economy with Stochastic Production," Journal of Economic Theory, Elsevier, vol. 61(2), pages 423-435, December.
  18. Wang, Yong, 1994. "Stationary Markov Equilibria in an OLG Model with Correlated Production Shocks," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 35(3), pages 731-44, August.
  19. Jaime Erikson & Olivier F. Morand & Kevin L. Reffett, 2005. "Isotone Recursive Methods for Overlapping Generation Models with Stochastic Nonclassical Production," Working papers, University of Connecticut, Department of Economics 2005-51, University of Connecticut, Department of Economics.
  20. Futia, Carl A, 1982. "Invariant Distributions and the Limiting Behavior of Markovian Economic Models," Econometrica, Econometric Society, Econometric Society, vol. 50(2), pages 377-408, March.
  21. Duffie, Darrell, et al, 1994. "Stationary Markov Equilibria," Econometrica, Econometric Society, Econometric Society, vol. 62(4), pages 745-81, July.
  22. Hauenschild, Nils, 2002. "Capital Accumulation in a Stochastic Overlapping Generations Model with Social Security," Journal of Economic Theory, Elsevier, vol. 106(1), pages 201-216, September.
  23. Galor, Oded & Ryder, Harl E., 1989. "Existence, uniqueness, and stability of equilibrium in an overlapping-generations model with productive capital," Journal of Economic Theory, Elsevier, vol. 49(2), pages 360-375, December.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Lisi Shi & Richard M. H. Suen, 2014. "The Macroeconomic Consequences of Asset Bubbles and Crashes," Working papers, University of Connecticut, Department of Economics 2014-14, University of Connecticut, Department of Economics.
  2. Takashi Kamihigashi & John Stachurski, 2011. "Existence, Stability and Computation of Stationary Distributions: An Extension of the Hopenhayn-Prescott Theorem," Discussion Paper Series, Research Institute for Economics & Business Administration, Kobe University DP2011-32, Research Institute for Economics & Business Administration, Kobe University.
  3. Takashi Kamihigashi & John Stachurski, 2014. "Seeking Ergodicity in Dynamic Economies," Discussion Paper Series, Research Institute for Economics & Business Administration, Kobe University DP2014-22, Research Institute for Economics & Business Administration, Kobe University.
  4. Stachurski, John & Kamihigashi, Takashi, 2014. "Stochastic stability in monotone economies," Theoretical Economics, Econometric Society, Econometric Society, vol. 9(2), May.
  5. Leonard J Mirman & Olivier F. Morand & Kevin L. Reffett, 2004. "A Qualitative Approach to Markovian Equilibrium in Infinite Horizon Economies with Capital," Levine's Bibliography 122247000000000224, UCLA Department of Economics.
  6. Takashi Kamihigashiw & John Stachurski, 2014. "Seeking Ergodicity in Dynamic Economies," Working Papers 2014-402, Department of Research, Ipag Business School.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:43:y:2007:i:3-4:p:501-522. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.